# SDR AALA202104069030

- Difficulty date: March 31, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 32,884 hours, 13,491 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER LOWER SKIN HAS 1.5 INCH CRACK AT STA 157.10. ACCOMPLISHED DOUBLER AND FILLER REPAIR IAW SRM 55-10-01-2R-11 AND EA 326537.
